# SDR Q2S2010F00003

- Difficulty date: August 30, 2009
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N761SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0184065
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STA 800, LT SIDE STRINGER 17, WHILE CARRYING OUT BS800 FRAME ASSY NDT INSP, FOUND QUANTITY 01 HOLE HAVEING INDICATION.  REPAIR CARRIED OUT IAW EN NR: 1378-09.
